SHOPRITE NIGHTTIME FLU PLUS SEVERE COLD AND COUGH- acetaminophen, diphenhydramine hydrochloride and phenylephrine hydrochloride powder, for solution
WAKEFERN FOOD CORPORATION
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
|Active ingredients (in each packet)||Purposes|
|Acetaminophen 650 mg||Pain reliever/fever reducer|
|Diphenhydramine hydrochloride 25 mg||Antihistamine/cough suppressant|
|Phenylephrine hydrochloride 10 mg||Nasal decongestant|
- temporarily relieves these symptoms due to a cold:
- minor aches and pains
- minor sore throat pain
- nasal and sinus congestion
- runny nose
- itchy nose or throat
- itchy, watery eyes due to hay fever
- cough due to minor throat and bronchial irritation
- temporarily reduces fever
Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
This product contains acetaminophen. Severe liver damage may occur if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.
- in a child under 4 years of age
- if you are allergic to acetaminophen
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- with any other product containing diphenhydramine, even one used on the skin
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- liver disease
- heart disease
- high blood pressure
- thyroid disease
- a sodium-restricted diet
- trouble urinating due to an enlarged prostate gland
- a breathing problem such as emphysema, asthma or chronic bronchitis
- cough that occurs with too much phlegm (mucus)
- cough that lasts or is chronic such as occurs with smoking, asthma or emphysema
Ask a doctor or pharmacist before use if you are taking
- sedatives or tranquilizers
- the blood thinning drug warfarin
- do not exceed recommended dosage
- avoid alcoholic drinks
- marked drowsiness may occur
- alcohol, sedatives and tranquilizers may increase drowsiness
- be careful when driving a motor vehicle or operating machinery
- excitability may occur, especially in children
- nervousness, dizziness, or sleeplessness occurs
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
- symptoms do not get better or worsen
- pain, cough or nasal congestion gets worse or lasts more than 7 days
- cough comes back or occurs with fever, rash or headache that lasts. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a heath care professional before use.
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not use more than directed
- take every 4 hours; do not take more than 5 packets in 24 hours unless directed by a doctor
|children under 4 years of age||do not use|
|children 4 to under 12 years of age||do not use unless directed by a doctor|
|adults and children 12 years of age and over||one packet|
- dissolve contents of one packet into 8 oz. hot water: sip while hot. Consume entire drink within 10-15 minutes.
- if using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat.
- each packet contains: potassium 4 mg, sodium 27 mg
- phenylketonurics: contains phenylalanine 34 mg per packet
- store at controlled room temperature 20°-25°C (68°-77°F). Protect product from heat and moisture.
acesulfame potassium, aspartame, citric acid anhydrous, D&C yellow no. 10, FD&C blue no. 1, FD&C red no. 40, flavors, maltodextrin, sodium citrate anhydrous, sucrose, and pregelatinized starch.
Distributed By: Wakefern Food Corp.
5000 Riverside Drive
Keasbey, NJ 08832
Compare to: Active Ingredients in Theraflu® Nighttime Severe Cold & Cough
See New Warnings
Information & Directions
FLU & SEVERE COLD & COUGH
Pain Reliever/Fever Reducer
Nasal Congestion, Cough, Runny Nose, Sneezing, Body Ache, Sore Throat Pain, Headache, Fever
Honey Lemon Infused
with Chamomile & White Tea Flavor
| SHOPRITE NIGHTTIME FLU PLUS SEVERE COLD AND COUGH |
acetaminophen, diphenhydramine hydrochloride, and phenylephrine hydrochloride powder, for solution
|Labeler — WAKEFERN FOOD CORPORATION (069722418)|
Revised: 01/2015 WAKEFERN FOOD CORPORATION
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.